# SDR AT9900582

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 370-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT TIMCO, FOUND FWD CARGO DOOR CUTOUT LOWER SKIN CORRODED AT BS 370-427.  TRIMMED, DRILL, COUNTERSUNK REPAIR DOUBLER AND TRIPLER.  PRIMED, TREATED, INSTALLED FILLERS, DOUBLER AND TRIPLER IAW EO 99-1187.
